Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Is it safe to take Ebastine for itching caused by side effect of diprospan?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2609 Questions
I took a diprospan shot and 6 hours later, I got an itchy side effect. My hands, feet and had are non stop itching. Can I take ebastine now? thank you
Posted Wed, 8 Jan 2014 in Skin Hair and Nails
Answered by Dr. Geetika Paul 15 minutes later
Brief Answer: Chronic urticaria Detailed Answer: Hi See you have a problem of chronic urticaria. Now betamethasone is quite effective in this condition. Though the dose usually given is once or twice a day but the half life of this injection is quite low. It is about 6.5 hours. This means that its effect can start to decrease after about six hours. It can surely be combined with any antihistamines. So if you still have itching, you can surely take tablet ebastine for the same. An adult dosage of 20 mg should be good for you. Even otherwise, steroids are not the mainstay of treatment for chronic urticaria. Antihistamines are the treatment of choice and should be taken regularly for this skin condition. Hope it helps Please ask if you have any other query Dr Geetika Paul
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor